Affordable Access

Publisher Website

Regularities in the stark parameters of spectral lines of neutral magnesium

Authors
Journal
Journal of Quantitative Spectroscopy and Radiative Transfer
0022-4073
Publisher
Elsevier
Publication Date
Volume
64
Issue
1
Identifiers
DOI: 10.1016/s0022-4073(98)00143-5

Abstract

Abstract Regularities in the Stark parameters of spectral lines of magnesium atoms are discovered. Based on proposed dependencies the Stark line widths and shifts of a series of spectral lines of magnesium atoms are calculated and literature experimental data are analysed.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Regularities in the Stark widths of spectral lines...

on Journal of Quantitative Spectr... Jan 01, 2000

Regularities in the Stark widths and shifts of spe...

on Journal of Quantitative Spectr... Jan 01, 1996
More articles like this..